# SDR AALA201511109004

- Difficulty date: November 9, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 47,702 hours, 20,310 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MASTER WARNING ANNUNCIATED THEN WENT OFF AT ABOUT 100 KNOTS ON TAKEOFF.  ABORTED THE TAKEOFF & RETURNED TO THE GATE.  THE APU FIRE LOOP FAULT FLASHED AFTER THE TAKEOFF WAS REJECTED.  PERFORMED BITE TEST OF THE APU FIRE & OVERHEAT DETECTION SYS IAW AMM 26-13-00-710-002-A, NO FAULTS NOTED.  ACCOMPLISHED AFS GND SCAN 22-91-00-710-001-A & OPERATIONS CHECK OF THE FWS 31-50-00-710-002-A, NO FAULTS IN AIRMAN.
